# SDR CALA9700504

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456110
- Condition: Leaking
- Location: Nr 3 Spoiler
- Part time: 17,628 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY WAS LOST AFTER TAKEOFF.  THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 SPOILER ACTUATOR LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 27-61-11, PAGE 401.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
